| Catalog Number |
11956 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device a probable cause is unable to be determined.A lot number has been provided.A device history lot review is pending.
Event or Problem Description
The event occurred on an unspecified date and involved a clave¿ connector where it was reported that port connectors were leaking.There was unknown patient involvement and no injuries or adverse event.
Additional Manufacturer Narrative
No 11956 product samples, videos or photographs were returned for investigation.A probable cause cannot be identified based on the information that has been provided.Lot history review was conducted, and there were no non-conformances found that would have contributed to the reported complaint.